# SDR SIMA200304301

- Difficulty date: February 8, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Relay
- Part number: 3SAH11773AZ
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3572 - CREW REPORTED THE RIGHT ENGINE FAILED ON FINAL APPROACH TO DFW.  DURING TROUBLESHOOTING AS PER A SAAB MX FOUND RELAY 68KF TO BE AT FAULT.  RELAY WAS REPLACED AND OPERATIONAL CHECK WERE COMPLIED WITH.  AIRCRAFT WAS RELEASED FOR FCF.  CHECK FLIGHT WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
